# SDR DALA2023072505975

- Difficulty date: July 19, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK BTW FRAME 950 TO 884 RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00242: CORROSION LEVEL 2. TIE TRACK BTW FRAME 884 TO 950 RH AT AFT CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-01-0G PAR 6 AND 51-41-05-0G PAR 8. (LP #2874605)
